# SDR C2XA01TY180

- Difficulty date: November 18, 2001
- Submitted: November 18, 2001
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 3,523 hours, 3,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED 1-C INSPECTION CORROSION WAS FOUND UNDER THE SERVICE DOOR SILL AND SCREW HOLES.  MAINTENANCE REMOVED AND REPLACED ONE NUT PLATE, CLEAN THE CORROSION, REFINISH THE AREA IAW EMB 135/145 SRM 51-40-02 AND CPM 51-17-04--51-21-07, ALL WORK WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF ALL MAINTENANCE.
